MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS AXOXIMETER 4000; SPECTRAL ABSORB. CURVE, OXYHEMOGLOBIN, CARBOXYHEMOGLOBIN, CARBON MONOXIDE

ACCRIVA DIAGNOSTICS AXOXIMETER 4000; SPECTRAL ABSORB. CURVE, OXYHEMOGLOBIN, CARBOXYHEMOGLOBIN, CARBON MONOXIDE
Model Number AVOX4000
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr references accriva diagnostics' complaint number (b)(4) for avoximeter 4000 co-oximeter serial number (b)(4).A child case capturing the cuvette and lot number of the disposable device tested with this instrument is 7053171-31711 and is referenced by accriva diagnostics' complaint number (b)(4).Actual device not evaluated.Process evaluation was performed.Dhr reviewed showed no ncrs, capas, instrument repairs or other anomalies related to this complaint.Results: no results available since no evaluation performed.Conclusion: device not returned.Accriva has requested all data required for form fda 3500a.
 
Event or Problem Description
Healthcare professional reported an unexpectedly high %cohb result with an avoximeter 4000 co-oximeter in a continuously ventilated nursing home patient.Blood gases and co-oximetry tests were being conducted every 12 hours.Test results were as expected except for one unexpectedly high %cohb result (5.2%) that was clinically significant and above the patient's 48-hour baseline %cohb of 2.1%.The patient received an unspecified treatment and subsequent blood gases and co-oximeter results returned to baseline.An internal investigation did not find any evidence that the patient was exposed to carbon monoxide.No medical complications or other events were reported.
 
Additional Manufacturer Narrative
Correction: patient weight was not specified - please delete the (b)(6) value previously entered.
 
Event or Problem Description
Follow-up #2.
 
Additional Manufacturer Narrative
Mdr 2250033-2018-00004 follow-up #1 references acriva diagnostics' complaint number (b)(4) for avoximeter 4000 co-oximeter serial number (b)(4), which was evaluated in response to the customer's complaint.(b)(4).Accriva diagnostics has requested all data required for form fda 3500-a.No previously unobtainable information reported in the initial mdr is available.
 
Event or Problem Description
Follow-up #1.

Brand Name
AXOXIMETER 4000
Common Device Name
SPECTRAL ABSORB. CURVE, OXYHEMOGLOBIN, CARBOXYHEMOGLOBIN, CARBON MONOXIDE
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key7173967
Report Number2250033-2018-00004
Device Sequence Number1173675
Product Code JKS
UDI-Device Identifier10711234530054
UDI-Public10711234530054
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVOX4000
Device Catalogue NumberAVOX 4000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer03/11/2018
03/11/2018
Initial Report FDA Received Date01/08/2018
Supplement Report FDA Received Date04/10/2018
04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVOX4000 QV8 CUVETTES
Patient Age66 YR
Patient Weight60